Banasiak, J. and Lamb, W. (2006) On a coagulation and fragmentation equation with mass loss. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 136 (6). pp. 1157-1173.Full text not available in this repository. (Request a copy from the Strathclyde author)
A nonlinear integro-differential equation that models a coagulation and multiple fragmentation process in which continuous and discrete fragmentation mass loss can occur is examined using the theory of strongly continuous semigroups of operators. Under the assumptions that the coagulation kernel is constant, the fragmentation-rate function is linearly bounded, and the continuous mass-loss-rate function is locally Lipschitz, global existence and uniqueness of solutions that lose mass in accordance with the model are established. In the case when no coagulation is present and the fragmentation process is binary with constant fragmentation kernel and constant continuous mass loss, an explicit formula is given for the associated substochastic semigroup.
|Keywords:||coagulation, fragmentation, equation, mass, Statistics, Mathematics(all)|
|Subjects:||Social Sciences > Statistics|
|Department:||Faculty of Science > Mathematics and Statistics|
|Depositing user:||Strathprints Administrator|
|Date Deposited:||16 Aug 2010 15:37|
|Last modified:||22 Mar 2017 10:59|